Steroid induced cataract and glaucoma

Steroid induced glaucoma may develop after application of steroid preparations applied to the skin of the eyelids. This elevation occurs most frequently with chronic use, such as in patients with atopic dermatitis. Close IOP monitoring of these patients is essential and consideration of a non-steroidal topical medication, such as tacrolimus and pimecrolimus, should be considered as an alternative. Elevation in intraocular pressure has also been noted with application of steroids on skin that was not periocular, either from ocular contamination or systemic absorption. 22 Patients should be advised to wash their hands after applying dermatologic steroids or to use gloves.

Actually such a lens rotation is common, although the amount of your lens rotation is higher than average. My Symfony Toric lens has also rotated from the installed position of 25 deg to about 7 deg. My surgeon gave me the choice of re-positionig the lens or just correcting the resulting astigmatism with LASIK. I chose to have the eye corrected with LASIK because I felt that the lens could rotate again after re-positioning (there is nothing which stops it from doing that) and I just did not want to keep doing it. Also, LASIK took care of any other error in the lens prescription.

Steroid induced cataract and glaucoma

steroid induced cataract and glaucoma

Media:

steroid induced cataract and glaucomasteroid induced cataract and glaucomasteroid induced cataract and glaucomasteroid induced cataract and glaucomasteroid induced cataract and glaucoma

http://buy-steroids.org